MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+C, JAPANESE
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Event or Problem Description
It was reported to ventec by an authorized third party service provider (asp) that the device was rebooting by itself.There were no reports of patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
The device was evaluated by ventec where the reported issue of it rebooting by itself could not be duplicated.Ventec downloaded the electronic records (system logs) from the device and confirmed that it had unexpectedly powered off by itself during the previous testing being performed by the authorized third party service provider (asp).Further analysis of the system logs indicated that the device's internal battery had become depleted and that no external batteries were installed, nor was ac power connected, when it logged these "abnormal" power events which are indicative of unexpected losses of power or device rebooting.Ventec ensured that the device's internal battery was fully charged, and that two fully charged external batteries were installed in the device.Proper device operation was observed through functional and performance testing.Based on the information available, it's reasonable to conclude that the cause of the reported issue was user error due to the asp not ensuring that the device's internal and external batteries were fully charged prior to performing their evaluation/testing of the device.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key20027101
Report Number3013095415-2024-00605
Device Sequence Number8675504
Product Code CBK
UDI-Device Identifier00850018761116
UDI-Public(01)00850018761116(11)220209
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV+C, JAPANESE
Device Catalogue NumberPRT-01098-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown